|What is creatinine Kinase?
Jul 7, 2008
I have a problem with cholesterol. I'm currently on Kivexa, Atazavir, Ritonavir, +aciclover and citalopram. My Doc has now included Pravastatin to the mix and says I need this creatinine kinase check done regulary. She also mentioned Trig(something) are these rises in cholesterom caused by the meds. If so would not be best just coming off them altogether if they cause other problems?
| Response from Dr. Henry
Creatinine kinase (CK) is a muscle enzyme that is monitored for patients on drugs such as statins (your Pravastatin) which can occasionally cause muscle damage (can be detected at early stage with CK monitoring). The risk may be greater in some patients taking protease inhibitors (pravastatin usually one of safer statins). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- Does Penicillin Cure Chlamydia?
- How Accurate Is Hpv Testing?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- Can I Move On After A 9 Month Hiv Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.